MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Guidezilla? II; catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION Guidezilla? II; catheter, percutaneous
Model Number H7493933515060
Medical Device Problem Codes Nonstandard Device (1420); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on the device analysis completed on (b)(6) 2026.It was reported that the device failed to cross the lesion due to calcification.The 90% stenosed target lesion was located in the severely calcified and moderately tortuous left anterior descending artery.A guidezilla ii, 6f was selected for use.During introduction, the device failed to cross the lesion due to calcification.The procedure was completed with another of the same device.The procedure was completed and the patient was stable with no complications.However, analysis of the returned device revealed that the collar was detached.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.With all the available information, boston scientific concludes: device technical analysis: the device was returned for analysis.Inspection revealed that there was a collar weld plate separation.The tip was also damaged.Device history review: review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Investigation conclusion: this investigation has been assigned an investigation conclusion code of adverse event related to patient condition, following a review of the reported event details, available information, and product record review.During product analysis it was observed a collar weld plate separation and the tip damaged, it is most likely the presence of anatomical calcification presented a constriction over the catheter and increase the friction when the device was advancing through the lesion reducing the mobility and generating the reported issues.Batch record review concluded that no manufacturing deviations were identified during the manufacturing process which could have contributed to the reported issue.

Brand Name
Guidezilla? II
Common Device Name
catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50791825
Report Number2124215-2026-49479
Device Sequence Number13115718
Product Code DQY
UDI-Device Identifier08714729939450
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493933515060
Device Catalogue NumberH7493933515060
Device Lot Number0038583338
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale